# SDR USAA061177

- Difficulty date: September 18, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE 10.6 IB OF THE OB END 2.0 UP FROM LOWER EDGE  REMOVED DAMAGE, RECORE AND INSTALL EXT DOUBLER IAW SRM 51-70-10   DEFECT SIZE: 1.250 INCH X1.250 INCH.
